# SDR R61A2022021200127

- Difficulty date: January 26, 2022
- Submitted: February 12, 2022
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 38,948 hours, 26,558 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: 17086119005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CKS FOUND, CF3 GUSSET AT BL 0 AT FR 90 FOUND CORRODED. MX REPLACED SPLICE PN 170-86119-005 IAW SRM 51-43-03.  AC REMAINS IN YQG FOR COMPLETION.
